# SDR DALA2025070304984

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 94,263 hours, 12,310 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 FA JUMPSEAT AT 2R OXYGEN MASK FELL DOWN IN FLIGHT. CORRECTIVE ACTION: RE-PACKED MASKS PER A330 AMM 35-21. OK FOR SERVICE. (7078091)
